Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Two embedding theorems for finite lattices


Author: Juris Hartmanis
Journal: Proc. Amer. Math. Soc. 7 (1956), 571-577
MSC: Primary 06.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0078960-4
MathSciNet review: 0078960
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Oystein Ore, Theory of equivalence relations, Duke Math. J. 9 (1942), 573–627. MR 0007388
  • [2] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. MR 0029876

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.0X

Retrieve articles in all journals with MSC: 06.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0078960-4
Article copyright: © Copyright 1956 American Mathematical Society